The Pacific Journal of Mathematics is an open-access journal. We show that certain piecewise-linear homotopy complex projective spaces may be described as a union of smooth manifolds glued along their common boundaries. These boundaries are sphere bundles and the glueing homeomorphisms are piecewise-linear self-knottings on these bundles. Furthermore, we describe these self-knottings very explicitly and obtain information on the groups of concordance classes of such maps.
Department, Program, or Center
School of Mathematical Sciences (COS)
Meadows, Douglas, "Explicit PL self-knottings and the structure of PL homotopy complex projective spaces" (1983). Pacific Journal of Mathematics, vol. 107 (N1), 189-204. Accessed from
RIT – Main Campus